| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing with the device is affected.Re-implantation is considered but this will likely take place in 2-3 months at the earliest.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered in 2-3 months.
Event or Problem Description
Event or Problem Description
The user's hearing performance with the device is affected.Re-implantation is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: according to the information received from the field a failure of the reference electrode seems likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.Note: previously, wrong user information and serial number were provided.With this follow-up, serial number and patient information were corrected.
Event or Problem Description
The user's hearing performance with the device is affected.The user has been reimplanted.
Additional Manufacturer Narrative
Additional information: according to the information received from the field a failure of the reference electrode seems likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.